zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the solutions of nonlinear stochastic fractional partial differential equations in one spatial dimension. (English) Zbl 1078.60048
Summary: Existence, uniqueness and regularity of the trajectories of mild solutions of one-dimensional nonlinear stochastic fractional partial differential equations of order $\alpha > 1$ containing derivatives of entire order and perturbed by space-time white noise are studied. The fractional derivative operator is defined by means of a generalized Riesz-Feller potential.

MSC:
60H15Stochastic partial differential equations
26A33Fractional derivatives and integrals (real functions)
60G60Random fields
WorldCat.org
Full Text: DOI
References:
[1] Angulo, J. M.; Ruiz-Medina, M. D.; Anh, V. V.; Grecksch, W.: Fractional diffusion and fractional heat equation. Adv. appl. Probab. 32, 1077-1099 (2000) · Zbl 0986.60077
[2] Bonaccorsi, S.; Tubaro, L.: Mittag-Leffler’s function and stochastic linear Volterra equations of convolution type. Stochast. anal. Appl. 21, No. 1, 61-78 (2003) · Zbl 1035.60067
[3] Dalang, R.; Mueller, C.: Some nonlinear s.p.d.e.’s that are second order in time. Electron. J. Probab. 8, No. 1, 1-21 (2003) · Zbl 1013.60044
[4] L. Debbi, Explicit solutions of some fractional equations via stable subordinators, preprint. · Zbl 1127.35316
[5] L. Debbi, On some properties of a high fractional differential operator which is not in general selfadjoint, preprint. · Zbl 1143.26004
[6] L. Debbi, L. Abbaoui, Explicit solution of some fractional heat equations via Lévy motion, Maghreb Math. Rev., to appear. · Zbl 1085.47015
[7] W. Feller, Generalization of Marcel Riesz’ potentials and the semi-groups generated by them, Meddelanden Fran Lunds Universitets Matematiska Seminarium Supplementband 1952, pp. 73 -- 81.
[8] Gorenflo, R.; Mainardi, F.: Random walk models for space-fractional diffusion processes. Fract. calculus appl. Anal. 1, No. 2, 167-191 (1998) · Zbl 0946.60039
[9] Komatsu, T.: On the martingale problem for generators of stable processes with perturbations. Osaka J. Math. 21, 113-132 (1984) · Zbl 0535.60063
[10] Existence, P. Kotelenez: Uniqueness and smoothness for a class of function valued stochastic partial differential equations. Stochast. stochast. Reports 41, 177-199 (1992) · Zbl 0766.60078
[11] Kylov, V. Yu.: Some properties of the distribution corresponding to the equation $\partial u/\partial $t=(-1)q+$1\partial 2qu/\partial t$2q. Soviet math. Dokl. 1, 260-263 (1960)
[12] A. Le Mehaute, T. Machado, J.C. Trigeassou, J. Sabatier, Fractional differentiation and its applications, FDA’04, Proceedings of the first IFAC Workshop, vol. 2004-1, International Federation of Automatic Control, ENSEIRB, Bordeaux, France, July 19 -- 21, 2004.
[13] X. Leoncini, G. Zaslavsky, Ets, stickiness, and anomalous transport, Phys. Rev. E 65 (2002) 046216 -- 1 -- 046216 -- 16. · Zbl 1244.76014
[14] E. Lukacs, Characteristic Functions, second ed., 1970, Griffin, 1960. · Zbl 0087.33605
[15] Mainardi, F.; Luchko, Y.; Pagnini, G.: The fundamental solution of the space -- time fractional diffusion equation. Fract. calculus appl. Anal. 4, No. 2, 153-192 (2001) · Zbl 1054.35156
[16] Mueller, C.: The heat equation with Lévy noise. Stochast. proc. Appl. 74, 67-82 (1998) · Zbl 0934.60056
[17] V.V. Uchaikin, V.M. Zolotarev, Chance and stability, stable distributions and their applications, Mod. Probab. Statist. VSP. 1999. · Zbl 0944.60006
[18] J.B. Walsh, An Introduction To Stochastic Partial Differential Equations, Lectures Notes in Mathematics, vol. 1180, Springer, Berlin, 1986, Ecole d’été de Probabilités de Saint-Flour XIV-1984. · Zbl 0608.60060
[19] J.L. Wu, Fractal Burgers equation with stable Lévy noise, International Conference SPDE and Applications -- VII, January 4 -- 10, 2004.
[20] J. Zabczyk, Symmetric solutions of semilinear stochastic equations, Lecture Notes in Mathematics, vol. 1390, Springer, Berlin, 1988, pp. 237 -- 256.